# SDR UPS00433142

- Difficulty date: June 30, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORT- NR 3 HYD QTY DROPPED TO APPROX 1.1 GAL 3 HOURS INTO FLIGHT     FOUND HYD PRESS LINE IN PYLON CRACKED. REMOVED AND REPLACED NR 3 PYLON HYDRAULIC LINE, LEAK CHECKS OK PLACARD REMOVED.
